MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING S.A. DE C.V. LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL MANUFACTURING S.A. DE C.V. LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET; WARMER, THERMAL, INFUSION FLUID
Catalog Number L-70NI
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during pre-use priming for the patient, saline leaked into the mouth where the patient's blood enters.As the issue was discovered during pre-testing, there was no patient involvement.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
D9 - date returned to mfg: 10/21/2025.H3 and h6 codes - updated.Two used devices were returned for investigation.The devices were visually inspected and there were no damages or anomalies observed.The given image showing the potential leak site on the tubing.A leak was observed into the infusate fluid path and water flowed out of the downstream luer.The failure mode observed corresponds to the "tube not inserted correctly inside the internal port of the return connector." the complaint of leakage can be confirmed.The probable cause is due to an assembly error during manufacturing.The device history record was unable to be reviewed as no lot number was provided.

Brand Name
LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22998553
Report Number3012307300-2025-10401
Device Sequence Number9519362
Product Code LGZ
UDI-Device Identifier30695085407502
UDI-Public(01)30695085407502
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL-70NI
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown